# SDR DALA2017030601830

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 82,430 hours, 37,671 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX SEAT 39 DEF, EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOOTING FOUND THE SEAT CONNECTOR UNPLUGGED FROM MAIN WIRE HARNESS.  RECONNECTED AND OP CHECKED GOOD.  OK FOR SERVICE.
